# SDR FDEA202202080245

- Difficulty date: February 8, 2022
- Submitted: February 9, 2022
- Operation: Air carrier
- Aircraft: N270FE
- Make and model: Boeing 767-300
- Aircraft serial: 66249
- Aircraft time: 3,445 hours, 1,709 cycles
- System (JASC): 5743 · Wing, Landing Gear Attach Fittings
- Part: Wedge
- Part number: 114T4115
- Condition: Gouged
- Location: Zone 600
- Component: Slat, Boeing
- Component part number: 114T4105410G
- Stage of operation: IN
- How discovered: V
- Nature of condition: O, O, O
- Precautionary procedure: K, K, K, K

## Discrepancy

RIGHT WING #8 SLAT TRAILING EDGE LOWER SKIN GOUGED AT THE INBOARD AUX TRACK REPAIRED RIGHT WING #8 SLAT  TRAILING EDGE LOWER SKIN IAW B767 SRM 57-43-02-2R FIG 201 AND 51-70-10-  2R REPAIR 4.
